Open Access
Translator Disclaimer
2013 Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces
Heejeong Koh, Dongseung Kang
Abstr. Appl. Anal. 2013(SI58): 1-8 (2013). DOI: 10.1155/2013/908168

Abstract

We obtain the general solution of Euler-Lagrange-Rassias quartic functional equation of the following f a x + b y + f b x + a y + ( 1 / 2 ) a b ( a - b ) 2 f ( x - y ) = ( a 2 - b 2 ) 2 f x + f y + ( 1 / 2 ) a b ( a + b ) 2 f ( x + y ) . We also prove the Hyers-Ulam-Rassias stability in various quasinormed spaces when b = 1 .

Citation

Download Citation

Heejeong Koh. Dongseung Kang. "Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces." Abstr. Appl. Anal. 2013 (SI58) 1 - 8, 2013. https://doi.org/10.1155/2013/908168

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095480
MathSciNet: MR3124026
Digital Object Identifier: 10.1155/2013/908168

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top